Portmanteau theorem for unbounded measures

Barczy, Mátyás and Pap, Gyula (2006) Portmanteau theorem for unbounded measures. Statistics and Probability Letters, 76 (17). pp. 1831-1835. ISSN 0167-7152

[img] Text
Restricted to Registered users only

Download (140kB) | Request a copy


We prove an analogue of the portmanteau theorem on weak convergence of probability measures allowing measures which are unbounded on an underlying metric space but finite on the complement of any Borel neighbourhood of a fixed element.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Erika Bilicsi
Date Deposited: 08 Apr 2013 13:12
Last Modified: 08 Apr 2013 13:12

Actions (login required)

Edit Item Edit Item